1. Alan has completed the new Pain Recovery Program. To read or share it, use this link: http://go.tmswiki.org/newprogram
    Dismiss Notice
Dismiss Notice
Our TMS drop-in chat is tomorrow (Saturday) from 3:00 PM - 4:00 PM Eastern (now US Daylight Time) . It's a great way to get quick and interactive peer support, with MatthewNJ as your host. Look for the red Chat flag on top of the menu bar!

Leg Pain and Nausea In the Morning; Atypical Face Pain

Discussion in 'Support Subforum' started by Jacqui9, Apr 2, 2016.

  1. Jacqui9

    Jacqui9 Peer Supporter

    I've just realized that my leg pain and nausea is generally in the morning. I wake up nauseous and both legs are very painful. If I can get past the morning I tend to be all right in those areas. I do have atypical face pain most of the day - burning, tightness in my face that is extremely uncomfortable, distracting and discouraging. I have meds for the nausea and leg pain but am trying not to take them. I also have an anti-anxiety med but an trying not to take that also. Any thoughts on these issues? Thank you in advance.
     
  2. Gigi

    Gigi Well known member

    Hi Jacqui. Morning tends to be a rough time of day for me as well. When my feet or head are acting up, it's often when I first get out of bed in the morning. My first step is toward the bathroom mirror, where my subC and I have a serious talk.
    Good for you for trying to do without the meds. If you can tackle the pain without the meds, that's another sign that it's TMS.
    Blessings to you.
     
  3. Jacqui9

    Jacqui9 Peer Supporter

    Thanks once again Gigi for your response. I have not tried the serious talk in the mirror but will try that. I have been successful for the past couple days not to take any pain meds but not so successful with the anxiety and nausea meds. I'll keep working on it.
     
    Gigi likes this.
  4. Boston Redsox

    Boston Redsox Well Known Member

    What meds are you taking if u don't mind me asking
     
  5. Jacqui9

    Jacqui9 Peer Supporter

    Hi Boston, I'm taking Ondansetron (4 mg but can take up to 8 mg every 4 hours) (generic Zofran) for the nausea - but I generally only have to take one a day; Lorazepam for the anxiety (1mg per day prescribed); and I also take Temazepam (15mg at bedtime, 15mg when I wake up in the middle of the night) for sleep. I am also currently taking 1600mg of Gabapentin throughout the day for the Atypical Face Pain. I would particularly like to stop taking the Temazepam and Gabapentin as soon as I can and of course I'd like to be off the other 2 as soon as possible. When I read this it makes me realize I am taking a fair amount of meds connected with TMS issues. I've started the TMS Recovery Program and will do the SEP after that. Had a very good day yesterday; no pain; but it seems to be back today. Thanks for asking.
     
  6. Shellz81

    Shellz81 Newcomer

    Hi Jacqui i know this was awhile ago but im wonderig if you managed to get off those meds? im on loraz and gabapentin also and wish to come off at some point.
     

Share This Page